Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Given Neuronton to get off Klonopin Bobby

Posted by 2sense on August 8, 2002, at 9:47:09

In reply to Re: Given Neuronton to get off Klonopin Bobby, posted by cybercafe on August 7, 2002, at 22:46:26

> >its moods, etc. The point is I can't tell the chicken from the egg but benzo cold turkey are notorious for causing seizures -- I did a lot of research on it -- so I could keep my driver's license. Just my 2Sense
>
> i'm sorry you had to go through that 2sense
>
> i hope the seizure didn't have any negative effects on you other than... normal post traumatic stress?
> ... i know when you have ECT you can stop breathing during a seizure, ... are "natural" seizures this bad? does it have any effect on mood?
>
> ... you are right btw... pretty much all psychiatric textbooks note seizure risk as a withdrawal symptom -- but how high a dose is necessary for this to be likely?
>
> ... have you considered litigation? i don't know if it would be appropriate or not
>
> i hope you are feeling better
>
>

It has been very traumatic and it is only ONE of many things that have happened since God knows when part of what came of it was the MRI results put me in the probable (I had optic neuritis 3 years ago + with a clear MRI - nothing ever since to date) that I have MS.

More than one DOCTOR has told me to litigate. I have it on the list to consider not so much for the $$ but because this guy (and he continues to do so) should not be permitted to practice medicine.

Thanks for the kind words. I did 4.0 to 3.5 for a week and today I am supposed to go from 3.5 to 3.0 for a week, etc. Since I am 39+ and have the peri-menopause, and the new pdoc lowered wellbutrin I was on (helps w/ the smoking down to nothing but also have thyroid disorder and it is currently very out of whack and causes depression) I don't know what side effects of w/drawal I am having -- with so much going on with the family, etc. and all the doctors... even with just probable EVERYONE -- good neurologists here and there and everywhere say start the copaxone injections (once a day) and so that is the end of next week to go to the new doctor .... I am weary. Before moving to this state I had no problems and was never depressed and wasn't on medication and now I have had n surgeries, seemingly thousands of tests, doctors, and meds.... yes the obvious is to move -- 'twas life that simple.

Just my ...2Sense


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:2sense thread:112483
URL: http://www.dr-bob.org/babble/20020807/msgs/115659.html